# SDR CALA2023012700215

- Difficulty date: January 25, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 124,322 hours, 19,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

21D 21F SEAT EMERGENCY LIGHT DAMAGE.   REPLACED 21D 21F SEAT EMERGENCY LIGHT AND 21D 21F SEAT EMERGENCY LIGHT INSTALLATION TEST FOUND NORMAL AS PER CMM 25-21-53 REV 1 & AMM 33-51-10-962-1 04 REV 138.
